# SDR 0601006306

- Difficulty date: May 17, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 71,212 hours, 8,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A/C RIGHT SIDE UNDER DOOR 3, AFT WING FAIRING EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
